Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itching between thighs, skin darkening, brown coloured skin. Treatment options?

hey i m 18 year old girl ...i was suffering for itching problems between my legs and thigh before 6 to 8 months was getting worse so i went to a doctor and i now its perfectly fine but the skin color now is very dark brown and i m very fair girl ...its very embarrassing plz help me how to get rid of that brown color....thank you
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe it appears to be the fungal infection, the ring worm. When you have used medicine you got cleared of the infection , but not completely. It is there in a dormant state and may flare when ever the situation is favorable.
I usually prescribe to my patient with such symptoms grisofulvin 500mg BD, for one month, and mixed steroid ointment for 3 months.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor